# SDR DALA2022041402592

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 BENT INTERNAL STRUCTURE CROSS BEAM LOCATED FR 27 AND STR 38L TO STR 41 R IN FWD CARGO COMPARTMENT. REPLACED INTERNAL STRUCTURE CROSS BEAM PER A320 SRM 51-72-11. (2194859)
